# SDR A6WA201240778

- Difficulty date: August 15, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 21,670 hours, 20,978 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Corroded
- Location: Pax Door Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER STEP HINGE CORRODED.  REMOVED DAMAGED HINGE AND REPLACED WITH NEW SERVICEABLE HINGE IAW SRM 51-41-02.
